| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues
Volume 49 Number 3


Research articles

ScienceAsia 49 (2023): 101-107 |doi: 10.2306/scienceasia1513-1874.2023.132


On a convergence rate of generalized truncated hypersingular integrals associated to generalized Flett potentials


Simten Bayrakcia, Sinem Sezer Evcanb,*, Melih Eryigita, Selim çobanogluc

 
ABSTRACT:     In this paper, a family of truncated hypersingular integrals depending on a parameter " and generated by the generalized Poisson semigroup is introduced. Then the convergence rate of these families of truncated hypersingular integrals, which converge to Lp,? -function ? as " ? 0, is obtained.

Download PDF

35 Downloads 1106 Views


a Department of Mathematics, Akdeniz University, Antalya 07058 Turkey
b Faculty of Education, Akdeniz University, Antalya 07058 Turkey
c Finike Republic Vocational and Technical Anatolian High School, Antalya 07940 Turkey

* Corresponding author, E-mail: sinemsezer@akdeniz.edu.tr

Received 6 Aug 2021, Accepted 22 Jul 2022